JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HOLOMORPHIC FUNCTIONS AND THE BB-PROPERTY ON PRODUCT SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HOLOMORPHIC FUNCTIONS AND THE BB-PROPERTY ON PRODUCT SPACES
Boyd, Christopher;
  PDF(new window)
 Abstract
In [25] Taskinen shows that if are two sequences of Frechet spaces such that () has the BB-property for all m and n then () also has the ΒΒ-property. Here we investigate when this result extends to (i) arbitrary products of Frechet spaces, (ii) countable products of DFN spaces, (iii) countable direct sums of Frechet nuclear spaces. We also look at topologies properties of () for U balanced open in a product of Frechet spaces and .
 Keywords
-property;products;direct sums.;
 Language
English
 Cited by
 References
1.
Note Mat., 1990. vol.X. 1, pp.65-71

2.
North-Holland Math. Studies, 1979. vol.34. pp.67-91 crossref(new window)

3.
North-Holland Math. Studies, 1977. vol.12. pp.75-92 crossref(new window)

4.
Soviet Math. Dokl., 1968. vol.9. pp.1080-1082

5.
Bull. Acad. Pol. Sci., 1957. vol.5. pp.375-377

6.
North-Holland Math. Studies, 1979. vol.34. pp.179-207 crossref(new window)

7.
Pacific J. Math., 1981. vol.92. 1, pp.27-34 crossref(new window)

8.
Canad. Math. Bull., 2000. vol.43. 2, pp.138-144 crossref(new window)

9.
Matematica Aplicada e computacional, 1994. vol.13. 3, pp.189-194

10.
Bull. Soc. Roy. Sci. Liege, 1984. vol.53. pp.233-246

11.
Math. Z., 1985. vol.190. pp.45-53 crossref(new window)

12.
Bull. Soc. Roy. Sci. Liege, 1989. vol.58. 1, pp.29-51

13.
Horth-Holland Math. Studies, 1981. vol.57.

14.
Monogr. Math., 1999.

15.
Adv. in Math. Suppl. Stud., 1981. vol.7a. pp.317-326

16.
Math. Scand., 1994. vol.74. pp.215-236

17.
Glasgow Math. J., 1994. vol.36. pp.201-208 crossref(new window)

18.
Arch. Math., 1974. vol.25. 6, pp.646-648 crossref(new window)

19.
Mem. Amer. Math. Soc., 1955. vol.16.

20.
Locally convex spaces, 1981.

21.
Topological Vector Spaces, 1969. vol.1. crossref(new window)

22.
Proc. Amer. Math. Soc., 1980. vol.79. pp.341-342

23.
Arch. Math.(Basel), 1995. vol.64. 1, pp.33-41 crossref(new window)

24.
Res. Math., 1981. vol.4. pp.201-212 crossref(new window)

25.
Ann. Acad. Sci. Fenn. Ser. A I Math. Dissertationes, 1986. vol.63. pp.25